Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Klaus Kirsten
Title: Spectral functions in mathematics and physics
Additional book information: Chapman & Hall/CRC, Boca Raton, FL, 2002, xiv+382 pp., ISBN 1-58488-259-X, US$99.95$

Author: Peter B. Gilkey
Title: Asymptotic formulae in spectral geometry
Additional book information: Studies in Advanced Mathematics, vol. 43, Chapman & Hall/CRC, Boca Raton, FL, 2004, viii+ 304 pp., ISBN 1-58488-358-8, US$99.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: S. A. Fulling
Affiliation: Texas A&M University
Journal: Bull. Amer. Math. Soc. 43 (2006), 423-427
Published electronically: April 18, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.